Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 22, Issue 4, 1986
Metadata
 

Actions of T-Groups on Lebesgue Spaces and Properties of Full Factors of Type I1
Valentin Ya. Golodets
pp. 613–636
Abstract | Full-Text PDF (2325 KB) | Metadata

Tomita's Spectral Analysis in Krein Spaces
Yoshiomi Nakagami
pp. 637–658
Abstract | Full-Text PDF (1757 KB) | Metadata

Smooth Cores of Lipschitz Flows
Derek W. Robinson
pp. 659–669
Abstract | Full-Text PDF (818 KB) | Metadata

Singular States on Maximal Op*-algebras
Frank Löffler and Werner Timmermann
pp. 671–687
Abstract | Full-Text PDF (1623 KB) | Metadata

Integral Decomposition of Partial *-Algebras of Closed Operators
Françoise D. Mathot
pp. 689–724
Abstract | Full-Text PDF (3824 KB) | Metadata

An Unbounded Generalization of the Tomita-Takesaki Theory
Atsushi Inoue
pp. 725–765
Abstract | Full-Text PDF (3975 KB) | Metadata

The Homology of Double Loop Spaces of Complex Stiefel Manifolds
Atsushi Yamaguchi
pp. 767–800
Abstract | Full-Text PDF (2994 KB) | Metadata

Heyting Valued Set Theory and Sato Hyperfunctions
Hirokazu Nishimura
pp. 801–811
Abstract | Full-Text PDF (898 KB) | Metadata